Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 109, NWS Indianapolis, IN

July 13, 2016Delaware County, Henry County, Randolph County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2016, 5:34 PM EDT for Delaware County, Henry County, Randolph County, Indiana. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 5:34 PM EDT (21:34 UTC)
Expired
Jul 13, 2016, 6:15 PM EDT
In force
41 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Delaware County, IN, Henry County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 104 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 5:55 PM EDTTSTM WND DMGFarmland, INTREES DOWN
Jul 13, 6:12 PM EDTTSTM WND DMGSaratoga, INSTRAIGHT LINE WIND DAMAGE. MULTIPLE UTILITY POLES DOWN ACROSS ROADWAYS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 4:16 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1008 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1008 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

679 
WUUS53 KIND 132134
SVRIND
INC035-065-135-132215-
/O.NEW.KIND.SV.W.0109.160713T2134Z-160713T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
534 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
  HENRY COUNTY IN EAST CENTRAL INDIANA...
  SOUTHEASTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 615 PM EDT

* AT 534 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
  MUNCIE...MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NEW CASTLE...WINCHESTER...UNION CITY...FARMLAND...LYNN...
  SPICELAND...KENNARD...SULPHUR SPRINGS...MOORELAND...MOUNT SUMMIT...
  SARATOGA...LOSANTVILLE...MODOC...CADIZ...SPRINGPORT...GREENSBORO...
  BLOUNTSVILLE...SUMMIT LAKE STATE PARK AND PRAIRIE CREEK RESERVOIR.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 118 AND 124.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4000 8520 3990 8520 3982 8550 4000 8556
      4031 8491 4031 8480 4001 8481
TIME...MOT...LOC 2134Z 240DEG 49KT 4006 8539 

HAIL...<.75IN
WIND...60MPH
 
$$

KOCH
3 follow-up statements
683 
WWUS53 KIND 132145
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
545 PM EDT WED JUL 13 2016

INC035-065-135-132215-
/O.CON.KIND.SV.W.0109.000000T0000Z-160713T2215Z/
RANDOLPH IN-HENRY IN-DELAWARE IN-
545 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR RANDOLPH...HENRY AND SOUTHEASTERN DELAWARE COUNTIES...

AT 545 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
MUNCIE...MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...WINCHESTER...UNION CITY...FARMLAND...LYNN...SPICELAND...
KENNARD...SULPHUR SPRINGS...MOORELAND...MOUNT SUMMIT...SARATOGA...
LOSANTVILLE...MODOC...CADIZ...SPRINGPORT...GREENSBORO...
BLOUNTSVILLE...SUMMIT LAKE STATE PARK AND PRAIRIE CREEK RESERVOIR.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 118 AND 124.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4000 8520 3990 8520 3982 8550 4000 8556
      4031 8491 4031 8480 4001 8481
TIME...MOT...LOC 2145Z 240DEG 49KT 4014 8521 

HAIL...<.75IN
WIND...60MPH
 
$$

KOCH
109 
WWUS53 KIND 132205
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
605 PM EDT WED JUL 13 2016

INC035-132215-
/O.CAN.KIND.SV.W.0109.000000T0000Z-160713T2215Z/
DELAWARE IN-
605 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EAST CENTRAL INDIANA.

LAT...LON 4000 8520 3990 8520 3988 8532 4001 8530
      4031 8491 4031 8480 4001 8481
TIME...MOT...LOC 2205Z 252DEG 34KT 4013 8498 

$$

INC065-135-132215-
/O.CON.KIND.SV.W.0109.000000T0000Z-160713T2215Z/
RANDOLPH IN-HENRY IN-
605 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR RANDOLPH AND NORTHEASTERN HENRY COUNTIES...

AT 605 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
WINCHESTER...OR 18 MILES WEST OF GREENVILLE...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WINCHESTER...UNION CITY...LYNN...MOORELAND...SARATOGA...
LOSANTVILLE...MODOC AND BLOUNTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4000 8520 3990 8520 3988 8532 4001 8530
      4031 8491 4031 8480 4001 8481
TIME...MOT...LOC 2205Z 252DEG 34KT 4013 8498 

HAIL...<.75IN
WIND...60MPH
 
$$

KOCH
070 
WWUS53 KIND 132214
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
614 PM EDT WED JUL 13 2016

INC065-135-132224-
/O.EXP.KIND.SV.W.0109.000000T0000Z-160713T2215Z/
RANDOLPH IN-HENRY IN-
614 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH AND NORTHEASTERN
HENRY COUNTIES WILL EXPIRE AT 615 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EAST CENTRAL INDIANA.

LAT...LON 4000 8520 3990 8520 3988 8532 4001 8530
      4031 8491 4031 8480 4001 8481
TIME...MOT...LOC 2212Z 240DEG 49KT 4013 8498 

$$

KOCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:22 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jul 13, 4:22 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
422 PM EDT WED JUL 13 2016

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 156 PM EDT Wed Jul 13 2016

The Wednesday morning weather map showed a cold front over the
Plains. The front is forecast to slowly move east and cross Indiana
Friday. High pressure will move west to east over the Hoosier state
during the weekend. Another cold front should pass Monday with high
pressure returning midweek.

&&

.NEAR TERM (Tonight)...

Issued at 156 PM EDT Wed Jul 13 2016

The main issue is thunderstorm chances.

Recent guidance is limited due to problems at the Network Control
Facility. However, the Short Range Ensemble from SPC is
available. It has a cluster of thunderstorms crossing the CWA this
evening and early tonight. Peak activity is about 02Z-03Z. Some
storms could pop up either before or after the main cluster
passes.

The hourly POPs will ramp up from chance early in the period to
likely late evening,then drop to chance again. Based on history,
possible heavy rain will be mentioned.

The earlier forecast was for lows in the lower 70s tonight. That
looks good considering current observations and the history of this
air.

&&

.SHORT TERM (Thursday through Saturday)...

Issued at 156 PM EDT Wed Jul 13 2016

The major issue is storm chances. Limited guidance due to problems
at Network Control Facility is a complicating factor.

Based on what has managed to come in today--primarily the NAM--no
major changes are needed from the morning package. This forecast
will mostly retain what was in that. A more complete revision will
be made when possible.

&&

.LONG TERM /Saturday night through Wednesday/...

Issued at 159 PM EDT Wed Jul 13 2016

This period will be characterized by a similar pattern to our
current one with somewhat flat upper flow steering weak short
waves east southeast across the Great Lakes and Ohio valley. With
temperatures and dewpoints near to slightly above normal expect
the potential for scattered thunderstorms or MCS clusters through
Tuesday. Given that short waves are weak its too hard to give any
timing to storms thus a continuation of day and night storms
likely following typical afternoon heating and nocturnal cycles.

By Tuesday...and onward through the rest of next week...the upper
ridge will be strengthening and building eastward over us. This
should result in the storm track shifting toward New England with
remnant surface front sparking convection in the Tennessee Valley
and Gulf States. For our area the upper ridging will translate to
the hottest temperatures of the season with little or no rain.

&&

.AVIATION (Discussion for 132100Z TAF Update)...

Issued at 422 PM EDT Wed Jul 13 2016

Expect VFR conditions and southwest winds around 10kt except during
thunderstorms.

Scattered storms through 04z may produce winds in excess of 50
knots, large hail, and lifr conditions in heavy rain. A lull in
convection should follow through around 141200z when a cold front
approaches the area and renews the storm threat.

&&

.IND Watches/Warnings/Advisories...
NONE.
&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....TUCEK
AVIATION...DT/JK
Hazardous weather outlook, Jul 13, 5:21 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
521 PM EDT WED JUL 13 2016

INZ021-028>031-035>049-051>057-060>065-067>072-142130-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
521 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THUNDERSTORMS EXPECTED.

HAZARDS: DAMAGING WIND, BLINDING RAINS, LARGE HAIL, LIGHTNING.

TIMING: MOSTLY BEFORE MIDNIGHT, BUT POSSIBLE ANYTIME.

DISCUSSION: WARM HUMID AIR AND WEAK UPPER LEVEL DISTURBANCES WILL
COMBINE TO PRODUCE A SERIES OF THUNDERSTORMS.

 .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK:THUNDERSTORMS ARE POSSIBLE ACROSS ALL OR PARTS OF THE
AREA EVERY DAY BUT SATURDAY. LIGHTNING AND HEAVY RAIN ARE THREATS
FROM ANY THUNDERSTORM.

DISCUSSION: A FRONT WILL MEANDER ACROSS THE AREA DURING THE NEXT
SEVERAL DAYS PROVIDING CHANCES FOR THUNDERSTORMS FOR MOST OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Special weather statement, Jul 13, 5:10 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
510 PM EDT WED JUL 13 2016

INZ040>042-048-049-057-132200-
RANDOLPH IN-RUSH IN-MADISON IN-HENRY IN-HANCOCK IN-DELAWARE IN-
510 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HANCOCK...NORTHERN
RUSH...RANDOLPH...MADISON...HENRY AND DELAWARE COUNTIES UNTIL 600 PM
EDT...

AT 510 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MATTHEWS TO NEAR LAWRENCE. MOVEMENT WAS
EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MUNCIE...ANDERSON...GREENFIELD...NEW CASTLE...ALEXANDRIA...
WINCHESTER...UNION CITY...ALBANY...YORKTOWN...MCCORDSVILLE...
PENDLETON...FORTVILLE...CHESTERFIELD...INGALLS...KNIGHTSTOWN...
EDGEWOOD...EATON...DALEVILLE...PARKER CITY AND FARMLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL AND EAST CENTRAL INDIANA.

LAT...LON 4000 8520 3979 8522 3979 8530 3970 8530
      3985 8595 3993 8591 3993 8586 4000 8586
      4038 8562 4038 8522 4031 8522 4031 8480
      4001 8481
TIME...MOT...LOC 2110Z 243DEG 78KT 4037 8546 3985 8589

LEE/TUCEK
Special weather statement, Jul 13, 5:13 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
513 PM EDT WED JUL 13 2016

INZ047-048-056-132145-
MARION IN-SHELBY IN-HANCOCK IN-
513 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR HANCOCK...SOUTHEASTERN MARION AND
NORTHERN SHELBY COUNTIES UNTIL 545 PM EDT...

AT 513 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR FISHERS TO 7 MILES EAST OF PLAINFIELD.
MOVEMENT WAS EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
INDIANAPOLIS...SHELBYVILLE...LAWRENCE...GREENFIELD...BEECH GROVE...
SPEEDWAY...SOUTHPORT...CUMBERLAND...MCCORDSVILLE...NEW PALESTINE...
WARREN PARK...MORRISTOWN...HOMECROFT...FAIRLAND...SPRING LAKE...
MONUMENT CIRCLE...INDIANAPOLIS INT'L AIRPORT AND GEIST RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL INDIANA.

LAT...LON 3978 8563 3963 8563 3954 8567 3962 8595
      3964 8595 3964 8602 3972 8632 3993 8596
      3981 8560 3979 8560
TIME...MOT...LOC 2113Z 236DEG 38KT 3995 8593 3968 8625

LEE/TUCEK
Local storm report, Jul 13, 5:19 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
519 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND DMG     2 W BROWNSBURG          39.84N  86.43W
07/13/2016                   HENDRICKS          IN   AMATEUR RADIO

            UTILITY LINES DOWN ON COUNTY ROAD 550 EAST SOUTH OF US
            HIGHWAY 136. RELAYED FROM HENDRICKS COUNTY DISPATCH.

&&

BHH
Special weather statement, Jul 13, 5:23 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
523 PM EDT WED JUL 13 2016

INZ045-046-052-054-132200-
HENDRICKS IN-CLAY IN-MORGAN IN-PUTNAM IN-
523 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLAY...PUTNAM...
NORTHWESTERN MORGAN AND HENDRICKS COUNTIES UNTIL 600 PM EDT...

AT 522 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GREENCASTLE...OR 27 MILES EAST OF TERRE HAUTE...MOVING
NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PLAINFIELD...GREENCASTLE...MOORESVILLE...DANVILLE...BRAZIL...AVON...
CLOVERDALE...MONROVIA...CLAYTON...KNIGHTSVILLE...BAINBRIDGE...
HARMONY...FILLMORE...COATESVILLE...NORTH SALEM...LIZTON...AMO...
CARBON...STILESVILLE AND BELLE UNION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
WEST CENTRAL AND CENTRAL INDIANA.

LAT...LON 3961 8713 3961 8701 3967 8701 3992 8658
      3967 8632 3963 8633 3963 8629 3945 8707
      3959 8716
TIME...MOT...LOC 2122Z 239DEG 57KT 3959 8689

LEE/TUCEK
Local storm report, Jul 13, 5:24 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
524 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     2 W BROWNSBURG          39.84N  86.43W
07/13/2016                   HENDRICKS          IN   AMATEUR RADIO

            UTILITY LINES DOWN ON COUNTY ROAD 550 EAST SOUTH OF US
            HIGHWAY 136. RELAYED FROM HENDRICKS COUNTY DISPATCH.
            TIME ESTIMATED.

&&

CORRECTED EVENT TIME...REMARKS

BHH
Special weather statement, Jul 13, 5:24 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
524 PM EDT WED JUL 13 2016

INZ036-043>045-051-052-132200-
CLAY IN-PARKE IN-MONTGOMERY IN-VERMILLION IN-PUTNAM IN-VIGO IN-
524 PM EDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...SOUTHWESTERN
MONTGOMERY...NORTHERN PUTNAM...PARKE...NORTHERN VIGO AND SOUTHERN
VERMILLION COUNTIES UNTIL 600 PM EDT...

AT 524 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ROCKVILLE...OR 22 MILES SOUTHWEST OF CRAWFORDSVILLE...MOVING
NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TERRE HAUTE...CRAWFORDSVILLE...CLINTON...ROCKVILLE...
WEST TERRE HAUTE...FAIRVIEW PARK...SEELYVILLE...LADOGA...ROACHDALE...
BAINBRIDGE...ROSEDALE...NEW MARKET...WAVELAND...CARBON...UNIVERSAL...
RUSSELLVILLE...MECCA...BLOOMINGDALE...MARSHALL AND NORTH TERRE HAUTE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
WEST CENTRAL INDIANA.

LAT...LON 3965 8753 4004 8690 3983 8669 3979 8669
      3936 8753
TIME...MOT...LOC 2124Z 232DEG 53KT 3976 8710

LEE/TUCEK

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:29 PM EDTSpecial Weather StatementINDFountain31 min
Jul 13, 1:03 PM EDTSpecial Weather StatementINDFountain, Montgomery42 min
Jul 13, 2:48 PM EDTSpecial Weather StatementINDVermillion27 min
Jul 13, 3:14 PM EDTSpecial Weather StatementINDMontgomery31 min
Jul 13, 3:19 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke26 min
Jul 13, 3:26 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion34 min
Jul 13, 3:30 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo30 min
Jul 13, 3:38 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton37 min
Jul 13, 3:43 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Parke, Tippecanoe32 min
Jul 13, 3:56 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Vermillion34 min
Jul 13, 3:57 PM EDTSevere Thunderstorm WarningINDClay, Vigo33 min
Jul 13, 4:03 PM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Putnam12 min
Jul 13, 4:08 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Howard, Madison, Tipton37 min
Jul 13, 4:11 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam34 min
Jul 13, 4:26 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo34 min
Jul 13, 4:42 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Putnam33 min
Jul 13, 5:05 PM EDTAreal Flood AdvisoryINDClay, Vigo3 hr
Jul 13, 5:10 PM EDTSpecial Weather StatementINDDelaware, Hancock, Henry, Madison, Randolph50 min
Jul 13, 5:13 PM EDTSpecial Weather StatementINDHancock, Marion32 min
Jul 13, 5:21 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph39 min
Jul 13, 5:23 PM EDTSpecial Weather StatementINDHendricks, Putnam37 min
Jul 13, 5:24 PM EDTSpecial Weather StatementINDParke36 min
Jul 13, 5:44 PM EDTFlash Flood WarningINDClay, Putnam, Vigo4 hr
Jul 13, 6:01 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Putnam29 min
Jul 13, 6:11 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Parke, Putnam34 min
Jul 13, 6:26 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby34 min
Jul 13, 6:32 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Owen, Putnam28 min
Jul 13, 6:47 PM EDTAreal Flood AdvisoryINDHendricks, Marion, Morgan, Putnam3 hr
Jul 13, 6:56 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Madison, Marion, Morgan and 1 more34 min
Jul 13, 7:07 PM EDTSevere Thunderstorm WarningINDClay, Knox, Parke, Sullivan, Vermillion, Vigo38 min
Jul 13, 7:27 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Owen and 3 more48 min
Jul 13, 7:28 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more32 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.